# SDR USAA051451

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Repair
- Part number: 65C2584151
- Condition: Unbonded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER COMPOSITE REPAIR APROX 7.5" DIA, 24" FWD OF T/E AND 41" UP FROM BOTTOM L/E.  COMPOSITE REPAIR IAW SRM 55-40-01, DEFECT SIZE: APPROX 7.5" DIA LOCATED 24" FWD OF T/E AND 41" UP FROM BOTTOM L/E. (RT SIDE)
